Graphs with integral spectrum

Omran Ahmadi, Noga Alon, Ian F. Blake, Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticle

49 Citations (Scopus)


It is shown that only a fraction of 2- Ω (n) of the graphs on n vertices have an integral spectrum. Although there are several explicit constructions of such graphs, no upper bound for their number has been known. Graphs of this type play an important role in quantum networks supporting the so-called perfect state transfer.

Original languageEnglish
Pages (from-to)547-552
Number of pages6
JournalLinear Algebra and Its Applications
Issue number1
Publication statusPublished - 1 Jan 2009

Fingerprint Dive into the research topics of 'Graphs with integral spectrum'. Together they form a unique fingerprint.

Cite this